I have been on Phentermine since June 25th..about 2 weeks into it, i started having break through bleeding, and not just spotting, it was like a usual period, no letting up and it lasted for about 2 weeks and a few days, then it was time for my actual period so i bled for about 3 weeks straight...ive been on ortho tri-cyclen Lo birth control since Feb 2006 and up until this diet pill, my period would start at 6am every Tuesday of the week im too start my period, then come friday morning, i wake up and im completely finished, it's that predictable and I loved it...i finished my first 30 day dose and quit for about 2 weeks and refilled my phentermine and then yet again about 2 weeks into it, it happened again.............please tell me this has happened to someone else before while taking this pill, i just wanna make sure it's nothing to worry about!!!!! thank u :)
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.